# SDR AALA202512109479

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 37,702 hours, 16,499 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP INDICATOR WAS SPLIT RIGHT FLAP WAS BETWEEN 0 AND 1, LEFT WAS AT 0. AIRCRAFT EMERGENCY LANDED SAFELY AT PUJ.   REMOVED AND REPLACED FSEU. PER AMM 27-51-01-401.
